# SDR SWIA200110240

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 23,432 hours, 31,045 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fcu
- Part number: 3472001001
- Part serial: 0240
- Condition: Failed
- Location: T/E Flap
- Part time: 293 hours, 271 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT REQUIRED ZERO FLAP LANDING. REMOVED AND REPLACED FLAP CONTROL UNIT IAW 27-50-00.  RAN FLAPS THROUGH 20 CYCLES.  NO DEFECTS NOTED.
